# SDR AALA201604149004

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: M8015
- Condition: Broken
- Location: R1 Door
- Part time: 11,297 hours, 4,734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  R1 DOOR SLIDE PACK ASSEMBLY BROKEN.  REPLACED SLIDE ASSEMBLY IAW TASK CARD 26C84152006.
